| Model Number |
SFR3-4-40-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Intracranial Hemorrhage (1891)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received a report of a patient with a solitaire platinum experienced a post-operative cerebral hematoma with mild space occupying effects.The location of proximal face of clot 1: middle cerebral artery (mca), m1 hemisphere: left with a pre-procedure mtici score of 1 and a final post-procedure mtici score of 3.The hematoma occupies 30% or less and the a ph1 was noted.The patient's mrs score was 0 and the nihss score available was 24.The patient recovered/resolved (b)(6) 2023.The event was assessed as a serious adverse event that was related to the procedure.The event was not a new or recurrent stroke.The adverse event was not the result of a device deficiency.Ancillary devices: cylone tgc070-06-125 aspiration catheter.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received that the lesion characteristics were as follows: cerebral hematoma with mild space occupying effects in the treated vascular territory of middle cerebral artery (mca), m1 hemisphere: left.There were no actions/interventions taken to resolve the cerebral hematoma.The procedure was completed with final mtici3.It was noted that cerebral hematoma developed on (b)(6) 2022 as a ph2 spatial occupancy effect.Per clinical events committee (cec), the event is not an adverse event as ct showed ich after and due to the craniotomy, but is not considered ph1/ph2 and therefore this is no separate adverse event.
Event or Problem Description
Additional information was received reporting that the final post-procedure mtici score was 2a.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.